File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Operators with the disjoint support property

TitleOperators with the disjoint support property
Authors
Issue Date1990
PublisherAcademia Romana, Institutul de Matematica.
Citation
Journal of Operator Theory, 1990, v. 24 n. 2, p. 383-391 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75465
ISSN
2015 Impact Factor: 0.464
2015 SCImago Journal Rankings: 0.859

 

DC FieldValueLanguage
dc.contributor.authorChan, JTen_HK
dc.date.accessioned2010-09-06T07:11:22Z-
dc.date.available2010-09-06T07:11:22Z-
dc.date.issued1990en_HK
dc.identifier.citationJournal of Operator Theory, 1990, v. 24 n. 2, p. 383-391en_HK
dc.identifier.issn0379-4024en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75465-
dc.languageengen_HK
dc.publisherAcademia Romana, Institutul de Matematica.en_HK
dc.relation.ispartofJournal of Operator Theoryen_HK
dc.titleOperators with the disjoint support propertyen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0379-4024&volume=24&spage=383&epage=391&date=1991&atitle=Operators+with+the+disjoint+support+propertyen_HK
dc.identifier.emailChan, JT: jtchan@hkucc.hku.hken_HK
dc.identifier.authorityChan, JT=rp00663en_HK
dc.identifier.hkuros35079en_HK
dc.identifier.volume24-
dc.identifier.issue2-
dc.identifier.spage383-
dc.identifier.epage391-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats